PL EN


2013 | 135 | 88-101
Article title

Modele wyboru portfela akcji z warunkiem dominacji lub prawie dominacji stochastycznych

Authors
Content
Title variants
EN
Models of Portfolio Selection with Stochastic Dominance or Almost Stochastic Dominance Constraints
Languages of publication
PL
Abstracts
EN
In the paper models of share portfolio selection with first order or second order almost stochastic dominance constraints (for discrete random variables) are proposed. There are several simple examples as an illustration of our models.
Year
Volume
135
Pages
88-101
Physical description
Contributors
author
References
  • Dentcheva D., Ruszczyński A. (2003): Optimization with Stochastic Dominance Constraints. "SIAM Journal on Optimization", Vol. 14, Iss. 2.
  • Hadar J., Russel W.R. (1969): Rules for Ordering Uncertain Prospects. "American Economic Review", Vol. 59, Iss. 1.
  • Hanoch G., Levy H. (1969): The Efficiency Analysis of Choices Involving Risk. "Review of Economic Studies", Vol. 36, No. 3.
  • Kuosmanen T. (2004): Efficient Diversification According to Stochastic Dominance Criteria. "Management Science", Vol. 50, No. 10.
  • Lehmann E.L. (1955): Ordered Families of Distributions. "Annals of Mathematical Statistics", Vol. 26, No. 3.
  • Leshno M., Levy H. (2002): Preferred by "all" and Preferred by "most" Decision Makers: Almost Stochastic Dominance. "Management Science", Vol. 48, Iss. 8.
  • Lizyayev A. (2010): Stochastic Dominance in Portfolio Analysis and Asset Pricing. Tinbergen Institute Research Series No. 487, Erasmus University Rotterdam.
  • Lizyayev A., Ruszczyński A. (2012): Tractable Almost Stochastic Dominance. "European Journal of Operational Research", Vol. 218.
  • Luedtke J. (2008): New Formulation for Optimization under Stochastic Dominance Constraints. "SIAM Journal on Optimization", Vol.19, Iss. 3.
  • Mann H., Whitney D.R. (1947): On a Test of Whether One of Two Random Variables is Stochastically Larger than the Other. "Annals of Mathematical Statistics", Vol. 18, No. 1.
  • Michalska E. (2011): Zastosowanie prawie dominacji stochastycznych w konstrukcji portfela akcji. W: Zastosowanie badań operacyjnych. Zarządzanie projektami, decyzje finansowe, logistyka. Red. E. Konarzewska-Gubała. Wydawnictwo Uniwersytetu Ekonomicznego, Wrocław.
  • Noyan N., Rudolf G., Ruszczyński A. (2006): Relaxations of Linear Programming Problems with First Order Stochastic Dominance Constraints. "Operations Research Letters", Vol. 34.
  • Quirk J., Saposnik R. (1962): Admissibility and Measurable Utility Functions. "Review of Economic Studies", Vol. 29, No. 2.
  • Rothschild M., Stiglitz J. (1970): Increasing Risk. I. A Definition. "Journal of Economic Theory", Vol. 2.
  • Rothschild M., Stiglitz J. (1971): Increasing Risk. II. Its Economic Consequences. "Journal of Economic Theory", Vol. 3.
Document Type
Publication order reference
Identifiers
ISSN
2083-8611
YADDA identifier
bwmeta1.element.desklight-c1afd620-5142-4379-99e1-0ebe15f3d71c
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.